Kauffman-type polynomial invariants for doubly periodic structures
This paper establishes a completely new universal approach towards technology-independent description and classification of textile structures based on knot theory. Textile structures have never been considered in knot theory; likewise, textile scientists have never tried using knot theory for the characterisation of fabrics. A new polynomial invariant for textile structures has been introduced. This paper demonstrates an international excellence in research and will have a major impact on the advancement of fundamental aspects of knot theory and theory of textile material structures. The proposed method will be used in CAD systems for the engineering design of textiles for technical applications.
Citation : Grishanov, S.A., Meshkov, V.R. and Omel'chenko, A.V. (2007) Kauffman-Type Polynomial Invariants for Doubly Periodic Structures. Journal of Knot Theory and Its Ramifications, 16(6), pp. 779-788.
ISSN : 0218-2165
Research Group : Textiles Engineering and Materials (TEAM)